MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CARB-BITE CRILE-WOOD NH 8; CARDIOVASCULAR NEEDLE HOLDERS

INTEGRA LIFESCIENCES MANSFIELD CARB-BITE CRILE-WOOD NH 8; CARDIOVASCULAR NEEDLE HOLDERS
Model Number 121132
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The following information was reported via uf/importer report# (b)(4), received on 14-july-2022: while surgeon was working, needle driver broke in the wound.All pieces found and visualized.X-ray called and 2 views taken and there was no foreign body in wound.Original intended procedure: open reduction internal fixation right distal radius and scaphoid fracture (right) no patient injury, death or surgical delay was reported.Additional information has been requested.
 
Additional Manufacturer Narrative
The carb-bite crile-wood needle hoodler (121132) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; thus, device history record (dhr) was reviewed, and no anomalies related to the reported issue were identified.A definitive root cause of the reported issue could not be determined.The issue of breaking may be the result of rough handling or environmental damage.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CARB-BITE CRILE-WOOD NH 8
Common Device Name
CARDIOVASCULAR NEEDLE HOLDERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15175503
Report Number3014334038-2022-00175
Device Sequence Number12342774
Product Code DWS
UDI-Device Identifier10381780377139
UDI-Public10381780377139
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number121132
Device Catalogue Number121132
Device Lot Number100084-1703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date09/08/2022
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale